# SDR ASAA2013032694271

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,025 hours, 7,530 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON MCDU.  PERFORMED SATCOM TESTS REF M/M TASK 23-15-00-730-801.  NO DEFECTS NOTED.
